# SDR SWAA2025060268534

- Difficulty date: May 7, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP IS CRACKED AT BS312+10 BL0; WL198<[01] REMOVED AND REPLACED STABILIZER STRAP P/N 141A5410-31 BS312 - BS344 BL 0 WL198 IAW SRM 51-40-02 AND DWG 141A5400 REV:-
